A generalization of a basic inequality of Telyakovskiǐ

Research output: Article

Abstract

Two classes of numerical sequences are defined by means certain properties of the differences of terms of positive sequences, and their relationship to some newly defined classes and the well-known Sidon-Telyakovskiǐ class is analyzed. It is also verified that if a sequence belongs to the newly defined wider class, then with this sequence in place of the sequence {1/k} an essential inequality established by Telyakovskiǐ can be generalized notably. This new result and the previous generalizations of the original Telyakovskiǐ's theorem are incomparable.

Original languageEnglish
Pages (from-to)161-172
Number of pages12
JournalAnalysis Mathematica
Volume37
Issue number3
DOIs
Publication statusPublished - szept. 2011

Fingerprint

Generalization
Class
Term
Theorem
Relationships

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A generalization of a basic inequality of Telyakovskiǐ. / Leindler, L.

In: Analysis Mathematica, Vol. 37, No. 3, 09.2011, p. 161-172.

Research output: Article

@article{568640c5a313455aa9dd36cf94400067,
title = "A generalization of a basic inequality of Telyakovskiǐ",
abstract = "Two classes of numerical sequences are defined by means certain properties of the differences of terms of positive sequences, and their relationship to some newly defined classes and the well-known Sidon-Telyakovskiǐ class is analyzed. It is also verified that if a sequence belongs to the newly defined wider class, then with this sequence in place of the sequence {1/k} an essential inequality established by Telyakovskiǐ can be generalized notably. This new result and the previous generalizations of the original Telyakovskiǐ's theorem are incomparable.",
author = "L. Leindler",
year = "2011",
month = "9",
doi = "10.1007/s10476-011-0301-y",
language = "English",
volume = "37",
pages = "161--172",
journal = "Analysis Mathematica",
issn = "0133-3852",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - A generalization of a basic inequality of Telyakovskiǐ

AU - Leindler, L.

PY - 2011/9

Y1 - 2011/9

N2 - Two classes of numerical sequences are defined by means certain properties of the differences of terms of positive sequences, and their relationship to some newly defined classes and the well-known Sidon-Telyakovskiǐ class is analyzed. It is also verified that if a sequence belongs to the newly defined wider class, then with this sequence in place of the sequence {1/k} an essential inequality established by Telyakovskiǐ can be generalized notably. This new result and the previous generalizations of the original Telyakovskiǐ's theorem are incomparable.

AB - Two classes of numerical sequences are defined by means certain properties of the differences of terms of positive sequences, and their relationship to some newly defined classes and the well-known Sidon-Telyakovskiǐ class is analyzed. It is also verified that if a sequence belongs to the newly defined wider class, then with this sequence in place of the sequence {1/k} an essential inequality established by Telyakovskiǐ can be generalized notably. This new result and the previous generalizations of the original Telyakovskiǐ's theorem are incomparable.

UR - http://www.scopus.com/inward/record.url?scp=80051610881&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=80051610881&partnerID=8YFLogxK

U2 - 10.1007/s10476-011-0301-y

DO - 10.1007/s10476-011-0301-y

M3 - Article

AN - SCOPUS:80051610881

VL - 37

SP - 161

EP - 172

JO - Analysis Mathematica

JF - Analysis Mathematica

SN - 0133-3852

IS - 3

ER -